# SDR 2002FA0000099

- Difficulty date: January 2, 2002
- Submitted: January 24, 2002
- Operation: General aviation
- Aircraft: N8458M
- Make and model: Cessna A150K
- Aircraft serial: A15000158
- Engine: Cont O200*
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Condition: Loose
- Location: Rudder
- Part time: 3,500 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT RUDDER NOISE, INSPECTED AND FUND RUDDER BELLCRANK LOOSE.  RIGHT SIDE, THE RIVETS ON THE RIGHT SIDE WORKING, ALLOWING THE BELLCRNK TO MOVE UP AND DOWN, THAT COULD CATCH BELLCRANK STOP AND RUDDER STOP AND JAM.
